(Closed) nervous, frustrated and upset! help!

posted 7 years ago in Wellness
Post # 4
Member
7291 posts
Busy Beekeeper
  • Wedding: October 2011

I went off the pill and blew up! It started with insane boating that made my pants feel tight, and then after three months I was up significantly. Luckily Im tall so its not completely drastic but it was enough to scare me.

I had the reverse reaction. Some girls say the pill makes them gain so they go off. For me the pill kept my weight steady adn easy to loose- going off of it made me gain.

Its going to take a while for your body to adjust properly to hormones. For me I needed pills to make things work right, so when I went off it = trouble.

Were you on the pill just for birth control or did it help with something like PCOS, PMDD, etc?

Post # 5
Member
7431 posts
Busy Beekeeper
  • Wedding: October 2009

It could just be your body’s reaction to no longer having hormones running through. I took out my Nuvaring a month ago and just today got a period, and I feel like absolute doodoo today. Its the first period I’ve gotten in over a year, and I am switching to the Mirena (had to wait to get a period). I haven’t weighed myself to know about weight fluctuation, but I have had that period feeling on and off for the past month, and didn’t get it til this morning. I wouldn’t freak out, your body is probably still getting off the hormones.

Post # 6
Member
2410 posts
Buzzing bee
  • Wedding: July 2011

That was what happened to me when I went on the pill. When I went off, I dropped weight. I’m guessing everyone reacts differently to the hormones.

Post # 8
Member
7291 posts
Busy Beekeeper
  • Wedding: October 2011

@bimba: I’m so glad Im not the only one!

I’m pretty sure you will get your period and the bloating will go down! Mine have been comming like every 2-3 weeks which sucks. Stress magnifies it, so try to relax.

At one point I was on BC because I got too thin and my period stopped, so they used BC to jump start it. It worked. Well then a few years later I started getting the 2wice a month periods , so i went on a low dose. and that didnt, work making me bleed every day of the month. So then my gyn put me on a regular strength ( lo ogestrel/lo ovral) and it was perfect for me and had no problems for years. She said it was because it wasn’t high enough it progesterone. 

Anyways, I decided to get rid of all the chemicals in my body about 6 months ago  and figured I don’t need to be on the pill. I went off and I gained fast and furiously. 

I am finally loosing some of the weight. The bloating will go down quicker. No worries. Its probably  a lot of water weight due to the hormonal change.  I also worked/work with a special doctor who tests your pee to tell you about all your your imbalances, deficiencies etc then gets you back on track with simple changes.

The topic ‘nervous, frustrated and upset! help!’ is closed to new replies.

Find Amazing Vendors